MAUDE Adverse Event Report: COLTENE WHALEDENT INC. PARAPOST FIBER LUX; POST, ROOT CANAL

COLTENE WHALEDENT INC. PARAPOST FIBER LUX; POST, ROOT CANAL
Catalog Number PF1714
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Burning Sensation (2146); Discomfort (2330); Insufficient Information (4580)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), coltene recieved a report from a patient expalining that after 2 1/2 years of a burning sensation, she voluntarily had a dental implant using coltene's post along with another manufacturer's post and core material removed due to an allergic reaction.The patient said she had extensive allergy testing, which led to a double positive reaction to titanium dioxide and was inquiring whether or not coltene's product number pf1714 contained titanium dioxide.No batch number was given nor available.Additional information for other compounds used in the patient's procedure was attempted but not received.Coltene product number pf1714 does not contain titanium dioxide.
 
Additional Manufacturer Narrative
At the time of the inital report, additioanl information was sought since the allergic reaction was identified by the patient as titanium dioxide.Since coltene's product doe not contain titanium dioxide, the investigation concluded the cause of the allergic reaction must have been another source of material used in the dental restoration procedures but was unable to confirm.

Brand Name
PARAPOST FIBER LUX
Common Device Name
POST, ROOT CANAL
Manufacturer (Section D)
COLTENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
Manufacturer (Section G)
COLTENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
Manufacturer Contact
leslie brazina
235 ascot parkway
cuyahoga falls, OH 44223
3309168838
MDR Report Key23617222
Report Number2416455-2025-00001
Device Sequence Number10072692
Product Code ELR
UDI-Device IdentifierD661PF17141
UDI-PublicD661PF17141
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPF1714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale